# SDR SWIA2013112035322

- Difficulty date: November 17, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 30,729 hours, 40,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT 6295,  STRONG FUEL ODOR IN CABIN & COCKPIT AFTER TAKEOFF.   TIGHTENED SCREWS AT THE INBD FUEL PANELS. LEAK CHECKED GOOD.
